Previous |  Up |  Next


Title: Strongly consistent estimation in dependent errors-in-variables (English)
Author: Pešta, Michal
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 1
Year: 2011
Pages: 69-79
Category: math
MSC: 62F12
MSC: 62H12
MSC: 62J05
idZBL: Zbl 1228.62085
idMR: MR2808295
Date available: 2014-05-02T05:56:08Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-1_9.pdf 549.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo